Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Interpolation of multilinear operators acting between quasi-Banach spaces

Authors: L. Grafakos, M. Mastyło and R. Szwedek
Journal: Proc. Amer. Math. Soc. 142 (2014), 2507-2516
MSC (2010): Primary 46B70, 46M35
Published electronically: April 8, 2014
MathSciNet review: 3195771
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that interpolation of multilinear operators can be lifted to multilinear operators from spaces generated by the minimal methods to spaces generated by the maximal methods of interpolation defined on a class of couples of compatible $ p$-Banach spaces. We also prove the multilinear interpolation theorem for operators on Calderón-Lozanovskii spaces between
$ L_p$-spaces with $ 0< p \leq 1$. As an application we obtain interpolation theorems for multilinear operators on quasi-Banach Orlicz spaces.

References [Enhancements On Off] (What's this?)

  • [1] N. Aronszajn and E. Gagliardo, Interpolation spaces and interpolation methods, Ann. Mat. Pura Appl. (4) 68 (1965), 51-117. MR 0226361 (37 #1951)
  • [2] Colin Bennett and Robert Sharpley, Interpolation of operators, Pure and Applied Mathematics, vol. 129, Academic Press Inc., Boston, MA, 1988. MR 928802 (89e:46001)
  • [3] Yu. A. Brudnyĭ and N. Ya. Krugljak, Interpolation functors and interpolation spaces. Vol. I, translated from the Russian by Natalie Wadhwa, with a preface by Jaak Peetre. North-Holland Mathematical Library, vol. 47, North-Holland Publishing Co., Amsterdam, 1991. MR 1107298 (93b:46141)
  • [4] A.-P. Calderón, Intermediate spaces and interpolation, the complex method, Studia Math. 24 (1964), 113-190. MR 0167830 (29 #5097)
  • [5] Loukas Grafakos and Mieczysław Mastyło, Interpolation of bilinear operators between quasi-Banach spaces, Positivity 10 (2006), no. 3, 409-429. MR 2258951 (2007h:46032),
  • [6] N. J. Kalton, N. T. Peck, and James W. Roberts, An $ F$-space sampler, London Mathematical Society Lecture Note Series, vol. 89, Cambridge University Press, Cambridge, 1984. MR 808777 (87c:46002)
  • [7] G. Ja. Lozanovskiĭ, Certain Banach lattices. IV, Sibirsk. Mat. Z. 14 (1973), 140-155 (Russian); English transl., Siberian. Math. J. 14 (1973), 97-108. MR 0336314 (49 #1089)
  • [8] Mieczysław Mastyło, On interpolation of some quasi-Banach spaces, J. Math. Anal. Appl. 147 (1990), no. 2, 403-419. MR 1050215 (91f:46106),
  • [9] Per Nilsson, Interpolation of Banach lattices, Studia Math. 82 (1985), no. 2, 135-154. MR 823972 (87f:46137)
  • [10] V. I. Ovchinnikov, Interpolation in quasi-Banach Orlicz spaces, Funktsional. Anal. i Prilozhen. 16 (1982), no. 3, 78-79 (Russian). MR 674023 (84c:46029)
  • [11] V. I. Ovchinnikov, The method of orbits in interpolation theory, Math. Rep. 1 (1984), no. 2, i-x and 349-515. MR 877877 (88d:46136)
  • [12] E. M. Stein and G. Weiss, Interpolation of operators with change of measures, Trans. Amer. Math. Soc. 87 (1958), 159-172. MR 0092943 (19,1184d)
  • [13] Dietmar Vogt, Integrationstheorie in $ p$-normierten Räumen, Math. Ann. 173 (1967), 219-232 (German). MR 0217254 (36 #345)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B70, 46M35

Retrieve articles in all journals with MSC (2010): 46B70, 46M35

Additional Information

L. Grafakos
Affiliation: Department of Mathematics, University of Missouri, Columbia, Missouri 65211

M. Mastyło
Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University; and Institute of Mathematics, Polish Academy of Science (Poznań branch), Umultowska 87, 61-614 Poznań, Poland

R. Szwedek
Affiliation: Faculty of Mathematics and Computer Science, A. Mickiewicz University, Umultowska 87, 61-614 Poznań, Poland

Keywords: Interpolation spaces, quasi-Banach spaces, multilinear operators, functor Calder\'on-Lozanovskii spaces, Orlicz spaces.
Received by editor(s): August 16, 2012
Published electronically: April 8, 2014
Additional Notes: The first author was supported by the NSF grant DMS 0900946.
The second author was supported by the National Science Centre (NCN), Poland, grant No. 2011/01/B/ST1/06243.
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2014 American Mathematical Society

American Mathematical Society